# SDR JYD2002F00004

- Difficulty date: May 3, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: FCRN
- Make and model: Skrsky S64E
- Aircraft serial: 64021
- System (JASC): 6321 · Main Rotor Brake
- Part: Wheel
- Part number: 643520564101
- Part serial: 46
- Condition: Cracked
- Location: M/R Brake
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND IN FORWARD INDEX WHEEL, HIGH-SPEED SHAFT (SN 46) REMOVED FROM SERVICE FOR O/H HAVING A TSO/ 2992.8 WITH AN UNK TT.  DURING INSPECTION PROCESS, MAG PARTICLE INSP DETECTED TWO CRACKS.  CRACK 1 LOCATION:  BEGINNING AT 11 OCLOCK POSITION IN 1.625 INCH DIA. HOLE EXTENDING AT 45 DEGREE ANGLE FOR APPROX. .400 INCH, CRACK (Y) AT ATTACHMENT WEB EXTENDING APPROX.  .275 INCH INTO WEB.  CRACK 2 LOCATION:  BEGINNING AT 11 OCLOCK POSITION IN 1.625 DIA. HOLE EXTENDING AT 45 DEGREE ANGLE FOR APPROX. .325 CRACK (Y) AT ATTACHMENT WEB EXTENDING APPROX. .250 INTO WEB.  TWO OF THREE 1.625 INCH DIA. HOLES EXHIBITED CRACKS.  UNDER MAGNIFICATION BOTH CRACKS EITHER INITIATED OR ENDED AT A CORROSION PIT.
